Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I quit taking birth control about a month ago, and had sort of a mini-period when I stopped, which, from what I hear, is a normal result of stopping the pill in the middle of a pack. 3 weeks after that, I had fairly heavy spotting (not enough to be another period, though) for about 3 days. I have NEVER had any spotting until I took the pill for the first time.

My question is, is spotting after stopping a bcp normal? Also, since I got my period from stopping the pack early, should I have a normal period about 28 days (my normal cycle) from then, or from the one before that?

Sorry if all of this is confusing, but it's really bugging me! I'm having to wear a pad all the time because I don't know when I'm going to have this mystery period! Any help would be appreciated :-)

Loading...

Spotting after getting on/off the pill is normal, it is hormones and they can make havoc on your cycle.

Your cycle will be the same as it was before you started the pills, but you would probably need to wait some time for the hormones to regulate.

It is perfectly normal what you are experiencing.
Reply

Loading...

Thanks for the info!

Well, it is the 24th now, and I still don't have my period. I'm begining to get a little bit worried here! That means I'm about a week late... when you say the bcp can mess up your cycle, does that mean your period can be fairly late? I was only on the pill for a little over a month...

I've used a condom every time I've had sex, so I doubt I'm pregnant, but waking up everyday and still not having my period is begining to freak me out a little... %-)
Reply

Loading...